# SDR SWAA2018032820821

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 35,957 hours, 20,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 5874002230
- Condition: Worn
- Location: Lt Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H EMERGENCY EXIT HOLD OPEN STRAP COVER HOOK AND LOOP WORN.    R & R THE HOOK AND LOOP PER AMM.
